# SDR AALA202508266056

- Difficulty date: August 25, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737823
- Aircraft serial: 33213
- Aircraft time: 45,022 hours, 18,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1048462073NG08
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT ON SEAT 15C HANGING OFF. REMOVED AND INSTALLED NEW LIGHT ASSEMBLY AT SEAT 15C. PER AMM 33-51-11.
